# SDR MASA2012062134918

- Difficulty date: June 21, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 22,239 hours, 17,384 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Burned
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR WITH RECIRCULATION FAN RUNNING.  MAINTENANCE REMOVED AND REPLACED THE NR 1 RECIRCULATION FAN.
